University of Surrey

Test tubes in the lab Research in the ATI Dance Research

A mathematical model of the treatment and survival of patients with high-grade brain tumours

Kirkby, NF, Jefferies, SJ, Jena, R and Burnet, NG (2007) A mathematical model of the treatment and survival of patients with high-grade brain tumours JOURNAL OF THEORETICAL BIOLOGY, 245 (1). pp. 112-124.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
Kirkby, NFn.kirkby@surrey.ac.ukUNSPECIFIED
Jefferies, SJUNSPECIFIEDUNSPECIFIED
Jena, RUNSPECIFIEDUNSPECIFIED
Burnet, NGUNSPECIFIEDUNSPECIFIED
Date : 7 March 2007
Identification Number : https://doi.org/10.1016/j.jtbi.2006.09.007
Uncontrolled Keywords : Science & Technology, Life Sciences & Biomedicine, Biology, Mathematical & Computational Biology, Life Sciences & Biomedicine - Other Topics, BIOLOGY, MATHEMATICAL & COMPUTATIONAL BIOLOGY, brain cancer, radiotherapy, glioblastoma, patient survival, tumour growth, RADIOTHERAPY IN-VIVO, GLIOBLASTOMA-MULTIFORME, PARAMETRIC VALIDATION, LIVER-TRANSPLANTATION, RADIATION SENSITIVITY, SIMULATION-MODEL, RADIOSENSITIVITY, ANGIOGENESIS, TRANSMISSION, GROWTH
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 11:24
Last Modified : 17 May 2017 14:56
URI: http://epubs.surrey.ac.uk/id/eprint/831230

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800